Alert archive / Maine / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 23, NWS Caribou, ME

July 21, 2017Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 21, 2017, 6:09 PM EDT for Aroostook County, Maine. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2017, 6:09 PM EDT (22:09 UTC)
Expired
Jul 21, 2017, 7:15 PM EDT
In force
66 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 145 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 6:10 PM EDTHAIL 1.51 Sw Guerette, ME
Jul 21, 6:30 PM EDTTSTM WND DMGAllagash, MEMULTIPLE TREES DOWN AROUND ALLAGASH
Jul 21, 6:36 PM EDTTSTM WND GST 60Saint Francis, ME
Jul 21, 6:55 PM EDTHAIL 1Stockholm, MEQUARTER SIZE HAIL IN STOCKHOLM MAINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 10.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2017-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2017-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS51 KCAR 212209
SVRCAR
MEC003-212315-
/O.NEW.KCAR.SV.W.0023.170721T2209Z-170721T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
609 PM EDT FRI JUL 21 2017

The National Weather Service in Caribou Maine has issued a

* Severe Thunderstorm Warning for...
  Northeastern Aroostook County in northern Maine...

* Until 715 PM EDT

* At 609 PM EDT, a severe thunderstorm was located 12 miles northwest
  of Dickey, or 13 miles south of Estcourt Station, moving southeast
  at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Caribou, Fort Kent, Madawaska, Fort Fairfield, Limestone, Van
  Buren, Eagle Lake, Allagash, Woodland, Frenchville, New Canada,
  Allagash Township, Lille, Cross Lake, Loring, Madawaska Lake,
  Dickey, New Sweden, Wallagrass and Grand Isle.

This includes the following highways...
 US Highway 1 between Van Buren and Grand Isle, and between
Frenchville and Fort Kent.
 State Highway 11 between Eagle Lake and Fort Kent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4739 6904 4726 6905 4718 6890 4724 6872
      4724 6861 4729 6858 4729 6838 4735 6837
      4734 6820 4720 6795 4710 6788 4707 6779
      4684 6779 4715 6954 4740 6929
TIME...MOT...LOC 2209Z 294DEG 35KT 4726 6922 

HAIL...1.00IN
WIND...60MPH
 
$$

Bloomer
3 follow-up statements
608 
WWUS51 KCAR 212240
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
640 PM EDT FRI JUL 21 2017

MEC003-212315-
/O.CON.KCAR.SV.W.0023.000000T0000Z-170721T2315Z/
Aroostook ME-
640 PM EDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN AROOSTOOK COUNTY...

At 639 PM EDT, Scattered thunderstorms were located near and just 
south of the St. John valley moving east at 40 MPH. 

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Caribou, Fort Kent, Madawaska, Fort Fairfield, Limestone, Van Buren,
Eagle Lake, Allagash, Woodland, Frenchville, New Canada, Allagash
Township, Lille, Cross Lake, Loring, Madawaska Lake, Dickey, New
Sweden, Wallagrass and Grand Isle.

This includes the following highways...
 US Highway 1 between Van Buren and Grand Isle, and between
Frenchville and Fort Kent.
 State Highway 11 between Eagle Lake and Fort Kent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4739 6904 4726 6905 4718 6890 4724 6872
      4724 6861 4729 6858 4729 6838 4735 6837
      4734 6820 4720 6795 4710 6788 4707 6779
      4684 6779 4715 6954 4740 6929
TIME...MOT...LOC 2239Z 294DEG 35KT 4714 6882 

HAIL...1.00IN
WIND...60MPH
 
$$

Bloomer
193 
WWUS51 KCAR 212246 CCA
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
646 PM EDT FRI JUL 21 2017

MEC003-212315-
/O.COR.KCAR.SV.W.0023.000000T0000Z-170721T2315Z/
Aroostook ME-
646 PM EDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN AROOSTOOK COUNTY...

At 645 PM EDT, a severe thunderstorms were located along and just 
south of the St. John Valley moving east around 40 mph. 

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters reported quarter sized hail and 
         winds of 60 mph. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Caribou, Fort Kent, Madawaska, Fort Fairfield, Limestone, Van Buren,
Eagle Lake, Allagash, Woodland, Frenchville, New Canada, Allagash
Township, Lille, Cross Lake, Loring, Madawaska Lake, Dickey, New
Sweden, Wallagrass and Grand Isle.

This includes the following highways...
 US Highway 1 between Van Buren and Grand Isle, and between
Frenchville and Fort Kent.
 State Highway 11 between Eagle Lake and Fort Kent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4739 6904 4726 6905 4718 6890 4724 6872
      4724 6861 4729 6858 4729 6838 4735 6837
      4734 6820 4720 6795 4710 6788 4707 6779
      4684 6779 4715 6954 4740 6929
TIME...MOT...LOC 2239Z 294DEG 35KT 4714 6882 

HAIL...1.00IN
WIND...60MPH
 
$$

Bloomer
957 
WWUS51 KCAR 212311
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
711 PM EDT FRI JUL 21 2017

MEC003-212320-
/O.EXP.KCAR.SV.W.0023.000000T0000Z-170721T2315Z/
Aroostook ME-
711 PM EDT FRI JUL 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AROOSTOOK COUNTY
WILL EXPIRE AT 715 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning will be allowed 
to expire.  However small hail is still possible with this 
thunderstorm.

LAT...LON 4739 6904 4726 6905 4718 6890 4724 6872
      4724 6861 4729 6858 4729 6838 4735 6837
      4734 6820 4720 6795 4710 6788 4707 6779
      4684 6779 4715 6954 4740 6929
TIME...MOT...LOC 2310Z 294DEG 35KT 4702 6842 

$$

Bloomer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:02 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 21, 4:02 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
402 PM EDT Fri Jul 21 2017

.SYNOPSIS...
A cold front will cross the area this evening. High pressure
will build across the region over the weekend. Low pressure will
approach on Monday.
&&

.NEAR TERM /THROUGH SATURDAY/...
Two separate areas of convection will affect the area this
evening. The first is a pre-frontal trough with thunderstorm
activity from northern Somerset County towards northern
Washington County. This area has benefited from strong shear,
diffluence aloft and the exit region of a potent upper level
jet. The best CAPE has been mostly towards the eastern border of
the state and this has been where the stronger storms have
organized. There is also differential heating with temperatures
in the mid to upper 80s south of the trough and in the 70s north
of the trough. Straight line hodographs have yielded an
interesting combination of right and left moving storms along
the trough. Convection with the pre-frontal trough will tend to
weaken with the loss of daytime heating and the upper jet
pushing eastward out of the area. The actual cold front is the
second area of convection which is bearing down on the Saint
John Valley. Will leave enhanced wording for gusty winds and
small hail until 9PM...after which thunderstorm activity will
diminish. Residual shower activity with the front should be out
of the area by midnight. After midnight, a very dry Canadian air
mass will arrive with dew points dropping to the upper 30s and
40s.

All areas will benefit from much lower humidity on Saturday. An
onshore flow will ensure the warmest temperatures will be
towards the coast where lower 80s are expected. In contrast,
only upper 60s are forecast towards Fort Kent and Madawaska.
There will be some fair weather cumulus at the top of a deep
mixed layer. This mixed layer will yield some gusts towards 20
mph.
&&

.SHORT TERM /SATURDAY NIGHT THROUGH TUESDAY/...
The consensus of longer range models keeps fair, cool, and dry
conditions to the Rgn Sat ngt thru Sun eve as a sfc ridge of
Can hi pres crosses the area into NB prov.

Clds will gradually increase from WSW to ENE across the Rgn late
Sun ngt into Mon with shwrs/rn slowly spreading into Wrn ptns of
the FA from Srn QB by Mon aftn. Rather than to rely solely with
the latest 12z dtmnstc GFS, which was sig faster and further N
in bringing rnfl into the Rgn, we kept with a consensus blend of
models which keeps the leading edge of shwrs from reaching far
Nrn ptns of the Rgn til late Mon aftn. Shwrs will then affect
all of the Rgn Mon ngt thru Tue as the sfc low tracks alg the
Downeast coast and the upper trof crosses all of the Rgn. Most
QPF though, will occur ovr interior SW and Cntrl highlands areas
spcly later Mon into Mon eve when there may be enough CAPE for
sct tstms, and the least across the far N. Subsequently, hi
temps Mon and Tue will be coolest ovr Wrn most ptns of the Rgn
on Mon and Tue.
&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Shwrs should quickly exit the FA Tues eve as the upper trof
moves E into the Can Maritimes. Fair and somewhat warmer
conditions will return for Wed as a mdtly strong s/wv ridge alf
crosses the Rgn. Longer range models cont to show a msly
unsettled pattern alf...indicating another s/wv trof complex
apchg and crossing the the Rgn from S cntrl QB with additional
shwrs keeping hi temps at or below avg for this tm of season.
&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR is expected outside of thunderstorms this
afternoon and evening. No prolonged cigs are expected Saturday,
but northwest winds may gust towards 20 kt.

SHORT TO LONG TERM: VFR conditions xpctd all TAF sites with
MVFR clgs/vsbys possible with heavier shwrs Mon aftn thru
Tue.
&&

.MARINE...
NEAR TERM: No significant weather is expected. Winds will stay
up towards 15 kts ahead of the cold front this evening.

SHORT TO LONG TERM: No immediate hdlns slated for these ptns of
the fcst for our waters with wv hts ovr outer most waters apchg
5 ft ovr outer most waters Mon aftn into Mon ngt with primary
wv pds ranging from 5 to 9 sec. Went with about 85 percent of
WW3 wv guidance.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement until 8 PM EDT this evening for MEZ029-
     030.
MARINE...None.
&&

Near Term...MCW
Short Term...VJN
Long Term...VJN
Aviation...MCW/VJN
Marine...MCW/VJN
Hazardous weather outlook, Jul 21, 3:25 AM EDT, 14 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
325 AM EDT Fri Jul 21 2017

MEZ001>006-010-220730-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
325 AM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for East Central Maine...Far
Northern Maine...North Central Maine...Northern Maine and West
Central Maine.

.DAY ONE...Today and Tonight.

Thunderstorms are possible today, accompanied by gusty winds and
small hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-031-032-220730-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Southern Piscataquis-Northern Washington-
325 AM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Interior DownEast Maine and North Central Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-220730-
Coastal Hancock-Coastal Washington-
325 AM EDT Fri Jul 21 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-220730-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
325 AM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 21, 1:36 PM EDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Caribou ME
136 PM EDT FRI JUL 21 2017

MEZ006-011-032-211800-
Southeast Aroostook-Central Penobscot-Northern Washington-
136 PM EDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
SOUTHEASTERN AROOSTOOK COUNTIES...

At 135 PM EDT, a strong thunderstorm was located over Reed
Plantation, or 11 miles northwest of Danforth, moving east at 15 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Danforth, Vanceboro, Haynesville, Wytopitlock, Reed Plantation,
Codyville Plantation, Weston, Reed, Orient, Macwahoc, Bancroft,
Glenwood, Lambert Lake, Eaton, Forest, Forest City and Brookton.

This includes US Highway 1 between Eaton and Orient.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4551 6747 4549 6749 4568 6830 4585 6819
      4582 6777 4582 6779 4580 6781 4573 6778
      4573 6781 4568 6781 4566 6772 4567 6772
      4569 6773 4562 6767 4559 6756 4559 6750
      4560 6745 4557 6742 4551 6742
TIME...MOT...LOC 1735Z 289DEG 13KT 4574 6808

Bloomer
Special weather statement, Jul 21, 3:06 PM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Caribou ME
306 PM EDT FRI JUL 21 2017

MEZ006-211930-
Southeast Aroostook-
306 PM EDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL AROOSTOOK COUNTY...

At 305 PM EDT, a strong thunderstorm was located near Smyrna, or 7
miles west of Houlton, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Houlton, Hodgdon, Smyrna, Cary Plantation, Dudley Township,
Littleton, Linneus, Oakfield, New Limerick, Ludlow and Cary.

This includes the following highways...
 Interstate 95 between mile makers 287 and 304.
 US Highway 1 between Cary and Littleton.

LAT...LON 4595 6778 4612 6815 4630 6803 4624 6778
TIME...MOT...LOC 1905Z 291DEG 28KT 4616 6798

Norton
Special weather statement, Jul 21, 5:08 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Caribou ME
508 PM EDT FRI JUL 21 2017

MEZ002-212130-
Northeast Aroostook-
508 PM EDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AROOSTOOK COUNTY...

At 508 PM EDT, a strong thunderstorm was located over Loring, or near
Limestone, moving east at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Caribou, Fort Fairfield, Limestone, Loring, Connor and Caswell.

LAT...LON 4704 6779 4682 6779 4687 6798 4705 6793
TIME...MOT...LOC 2108Z 284DEG 22KT 4695 6786

Bloomer
Special weather statement, Jul 21, 5:21 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Caribou ME
521 PM EDT FRI JUL 21 2017

MEZ001-002-212215-
Northeast Aroostook-Northwest Aroostook-
521 PM EDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL AROOSTOOK
COUNTY...

At 521 PM EDT, a strong thunderstorm was located 11 miles southwest
of Caucomgomoc Lake, or 29 miles northwest of Ripogenus, moving east
at 40 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Fort Kent, Eagle Lake, Frenchville, New Canada, Cross Lake,
Wallagrass, Daigle, Saint John, Soldier Pond, Saint Agatha and Saint
Francis.

This includes the following highways...
 US Highway 1 near Fort Kent.
 State Highway 11 between Wallagrass and Fort Kent.

LAT...LON 4726 6829 4700 6839 4713 6887 4720 6884
      4722 6881 4722 6876 4724 6872 4724 6861
      4726 6859 4727 6860 4728 6858
TIME...MOT...LOC 2121Z 284DEG 36KT 4608 6973

Bloomer
Special weather statement, Jul 21, 5:25 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Caribou ME
525 PM EDT FRI JUL 21 2017

MEZ003-004-010-212200-
Northern Piscataquis-Northern Somerset-Central Piscataquis-
525 PM EDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SOMERSET AND CENTRAL
PISCATAQUIS COUNTIES...

At 525 PM EDT, a strong thunderstorm was located 11 miles north of
Seboomook, or 29 miles northwest of Ripogenus, moving east at 40 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Mount Katahdin, Ripogenus, Baxter State Park, Chesuncook, South
Branch Pond, Lobster Township, Northeast Carry and Seboomook.

LAT...LON 4616 6980 4611 6884 4573 6883 4593 6967
      4598 6969 4598 6987
TIME...MOT...LOC 2125Z 284DEG 36KT 4605 6973

Bloomer
Special weather statement, Jul 21, 5:56 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Caribou ME
556 PM EDT FRI JUL 21 2017

MEZ001-002-212245-
Northeast Aroostook-Northwest Aroostook-
556 PM EDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AROOSTOOK COUNTY...

At 555 PM EDT, a strong thunderstorm was located near Cross Lake, or
12 miles east of Eagle Lake, moving east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Caribou, Fort Fairfield, Limestone, Van Buren, Woodland, Madawaska
Lake, Cross Lake, Loring, New Sweden, Connor, Caswell, Stockholm,
Hamlin, Westmanland, Sinclair, Guerette and Cyr Plantation.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4712 6789 4710 6788 4707 6780 4700 6779
      4682 6779 4702 6847 4719 6839
TIME...MOT...LOC 2155Z 287DEG 27KT 4709 6833

Bloomer

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:15 PM EDTSpecial Weather StatementCARPenobscot45 min
Jul 20, 10:07 PM EDTSpecial Weather StatementCARWashington38 min
Jul 21, 1:36 PM EDTSpecial Weather StatementCAR24 min
Jul 21, 2:01 PM EDTSevere Thunderstorm WarningCARAroostook, Washington59 min
Jul 21, 2:32 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot43 min
Jul 21, 3:06 PM EDTSpecial Weather StatementCAR24 min
Jul 21, 5:08 PM EDTSpecial Weather StatementCAR22 min
Jul 21, 5:21 PM EDTSpecial Weather StatementCARAroostook54 min
Jul 21, 5:25 PM EDTSpecial Weather StatementCARPiscataquis35 min
Jul 21, 5:56 PM EDTSpecial Weather StatementCARAroostook49 min
Jul 21, 7:24 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Jul 21, 7:50 PM EDTSevere Thunderstorm WarningCARAroostook55 min

Nearby

Severe Thunderstorm Warnings in Maine, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.